# SDR ASAA0873946

- Difficulty date: November 11, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 411A2119175A
- Condition: Cracked
- Location: Bs 975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER HINGE PANEL CRACKED.  REMOVED AND REPLACED HINGE PANEL.
